# SDR 95ZZZX1719

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N502T
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560153
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Potentiometer
- Part number: S2800223
- Condition: Shaft Sheared
- Location: Elev Position
- Part time: 1,133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR POSITION POTENTIOMETER FOR FDR FOUND SHEARED.  THIS IS SECOND FAILURE OF THIS TYPE ON SECOND AIRCRAFT.  CESSNA ENGINEERING FOUND BRACKET MISALIGNED.  THEY READJUSTED TO PREVENT FUTURE FAILURE.
